Reduced Schur functions and Littlewood-Richardson coefficients

Hirofumi Yamada

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)396-406
Number of pages11
JournalJournal of London Mathematical Society
Volume59
Publication statusPublished - 1999

Cite this

Reduced Schur functions and Littlewood-Richardson coefficients. / Yamada, Hirofumi.

In: Journal of London Mathematical Society, Vol. 59, 1999, p. 396-406.

Research output: Contribution to journalArticle

@article{0ef8dec11bb04fe89fcf9b30a822d706,
title = "Reduced Schur functions and Littlewood-Richardson coefficients",
author = "Hirofumi Yamada",
year = "1999",
language = "English",
volume = "59",
pages = "396--406",
journal = "Journal of London Mathematical Society",

}

TY - JOUR

T1 - Reduced Schur functions and Littlewood-Richardson coefficients

AU - Yamada, Hirofumi

PY - 1999

Y1 - 1999

M3 - Article

VL - 59

SP - 396

EP - 406

JO - Journal of London Mathematical Society

JF - Journal of London Mathematical Society

ER -